# SDR HEEA086624

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 21,784 hours
- Engine: Pwa PT6T3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 312320301
- Part serial: 4K477
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE DOES NOT SEAT PROPERLY WHEN CLOSED.  CAUSING HIGH ITT.
